Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Errata to "On the Structure of Weight Modules"

Ivan Dimitrov, Olivier Mathieu and Ivan Penkov
Transactions of the American Mathematical Society
Vol. 356, No. 8 (Aug., 2004), pp. 3403-3404
Stable URL: http://www.jstor.org/stable/3845037
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
3403
    3403
  • Thumbnail: Page 
3404
    3404